# SDR DALA2025021801198

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 52,391 hours, 37,039 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHIP 9578 -DIV/DE- THE CREW DECLARED AN EMERGENCY WITH ATC AND DIVERTED THE AIRCRAFT TO JAX (VFR) DUE TO LOSS OF AUTOPILOT AND LATERAL ROLL MODE GUIDANCE ON APPROACH FOR LANDING AT ATL (IMC). CORRECTIVE ACTION: MAINTENANCE REPLACED THE GLARE SHIELD CONTROL PANEL AND THE #2 FCC. ALL RTS TESTS PASSED. (LP #6922360)
